Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Possible to Reverse Lipoatrophy with STI?
Mar 3, 2004

Has there been any documented success with lipoatrophy reversal afer implementing a STI with good HIV control? Thanks in advance for your assistance.

Response from Dr. Henry

What happens to lipoatrophy stopping meds is not clear but there is experience that any change or improvement often occurs very slowly. Besides the drugs factors which may contribute include age, length of time with HIV, and how low the CD4 count goes so there is more to it than simply the drugs in many instances. KH



Previous
new meds-lipo
Next
Rheumatoid Arthritis and HIV Medications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement